Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
L. E. Payne

Veröffentlichungen von L. E. Payne zu Payne, L.E. ->
weitere Veröffentlichungen von L. E. Payne:
Simultaneous deactivation and coating of porous silica particles for microcolumn supercritical fluid chromatography (1990)
Steroid Amines. Fungicides Derived from Δ5-3β-Hydroxybisnorcholenic Acid (Fernholz Acid) (1955)
11-Oxygenated Steroids. IX. The Elimination of the 11α-Hydroxyl Group via the Tosylate (1954)
11-Oxygenated Steroids. VIII. The Synthesis of 16,17-Oxido-4-pregnen-11α-ol-3,20-one Acetate (1953)
Photocycloaddition in liquid ethyl cinnamate and in ethyl cinnamate glasses. The photoreaction as a probe into the micromorphology of the solid (1981)
11-Oxygenated Steroids. XIII. Synthesis and Proof of Structure of Δ1,4-Pregnadiene-17α,21-diol-3,11,20-trione and Δ1,4-Pregnadiene-11β,17α,21-triol-3,20-dione (1955)
Microelectrophoresis of asbestos fibers. Comparison of theory with experimental data (1981)
Glyoxylic Acid Production Using Microbial Transformant Catalysts (1995)
Some remarks on overdetermined systems in linear elasticity (1987)
Bounds in the Cauchy problem for the Laplace equation (1960)
On the geometric form of free boundaries satisfying a bernoulli condition (1984)
Qualitative properties of the boundary derivative of the capacity potential for special classes of annular domains (1985)
Asymptotic analysis of differential-delay equations and nonuniqueness of periodic solutions (1985)
On the geometric form of free boundaries satisfying a bernoulli condition. II (1986)
On the geometric form of solutions of a free boundary problem involving galvanization (1987)
Veröffentlichungen zu Payne, L.E.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Payne, L. E. Some remarks on overdetermined systems in linear elasticity
in: Journal of elasticity , ISSN 1573-2681, Vol. 18 (2. 1987), p. 181-189
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
2
Payne, L. E. Bounds in the Cauchy problem for the Laplace equation
in: Archive for rational mechanics and analysis , ISSN 1432-0673, Vol. 5 (1. 1960), p. 35-45
Zugang: zum Volltext
ähnliche Vorschläge
1960
zeige Details
3
Acker, A.., Payne, L. E.. On the geometric form of free boundaries satisfying a bernoulli condition
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 6 (1. 1984), p. 449-456
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
4
Acker, A.., Payne, L. E.. Qualitative properties of the boundary derivative of the capacity potential for special classes of annular domains
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 7 (1. 1985), p. 251-259
Zugang: zum Volltext
ähnliche Vorschläge
1985
zeige Details
5
Chapin, S.., Payne, L. E.. Asymptotic analysis of differential-delay equations and nonuniqueness of periodic solutions
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 7 (1. 1985), p. 223-237
Zugang: zum Volltext
ähnliche Vorschläge
1985
zeige Details
6
Acker, A.., Payne, L. E.. On the geometric form of free boundaries satisfying a bernoulli condition. II
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 8 (1. 1986), p. 387-404
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
7
Acker, A.., Payne, L. E.. On the geometric form of solutions of a free boundary problem involving galvanization
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 9 (1. 1987), p. 99-104
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
8
Straughan, B.., Payne, L. E.. Stability of a layer of dipolar fluid heated from below
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 9 (1. 1987), p. 35-45
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
9
Dassios, George, Payne, L. E. Estimates for low-frequency elastic scattering by a rigid body
in: Journal of elasticity , ISSN 1573-2681, Vol. 20 (3. 1988), p. 161-180
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
10
Payne, L. E., Sather, D. On singular perturbation in non well posed problems
in: Annali di matematica pura ed applicata , ISSN 1618-1891, Vol. 75 (1. 1967), p. 219-230
Zugang: zum Volltext
ähnliche Vorschläge
1967
zeige Details
11
Payne, L. E., Sather, D. On an initial-boundary value problem for a class of degenerate elliptic operators
in: Annali di matematica pura ed applicata , ISSN 1618-1891, Vol. 78 (1. 1968), p. 323-337
Zugang: zum Volltext
ähnliche Vorschläge
1968
zeige Details
12
Crooke, P. S.., Payne, L. E.. Continuous dependence on geometry for the backward heat equation
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 6 (1. 1984), p. 433-448
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
13
Payne, L. E.., Schaefer, Philip W.. Duality theorems in some overdetermined boundary value problems
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 11 (6. 1989), p. 805-819
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
14
Song, J. C.., Payne, L. E.. Continuous dependence on the time and spatial geometry for the equations of thermoelasticity
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 11 (3. 1989), p. 317-329
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
15
Horgan, C. O., Payne, L. E. Decay estimates for a class of second-order quasilinear equations in three dimensions
in: Archive for rational mechanics and analysis , ISSN 1432-0673, Vol. 86 (3. 1984), p. 279-289
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
16
Payne, L. E., Wheeler, L. T. On the cross section of minimum stress concentration in the Saint-Venant theory of torsion
in: Journal of elasticity , ISSN 1573-2681, Vol. 14 (1. 1984), p. 15-18
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
17
Horgan, C. O., Payne, L. E. On Saint-Venant's principle in finite anti-plane shear: An energy approach
in: Archive for rational mechanics and analysis , ISSN 1432-0673, Vol. 109 (2. 1990), p. 107-137
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
18
Payne, L. E., Philippin, G. A. Some overdetermined boundary value problems for harmonic functions
in: Zeitschrift für angewandte Mathematik und Physik , ISSN 1420-9039, Vol. 42 (6. 1991), p. 864-873
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
19
Horgan, C. O., Payne, L. E. On the asymptotic behavior of solutions of linear second-order boundary-value problems on a semi-infinite strip
in: Archive for rational mechanics and analysis , ISSN 1432-0673, Vol. 124 (3. 1993), p. 277-303
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
20
Horgan, C. O., Payne, L. E. Phragmén-lindelöf type results for harmonic functions with nonlinear boundary conditions
in: Archive for rational mechanics and analysis , ISSN 1432-0673, Vol. 122 (2. 1993), p. 123-144
Zugang: zum Volltext
ähnliche Vorschläge
1993